Universidad Complutense de Madrid
E-Prints Complutense

Effective invariants of braid monodromy

Impacto

Downloads

Downloads per month over past year

Artal Bartolo, Enrique and Carmona Ruber, Jorge and Cogolludo Agustín, José Ignacio (2007) Effective invariants of braid monodromy. Transactions of the American Mathematical Society, 359 (1). pp. 165-183. ISSN 0002-9947

[img] PDF
Restringido a Repository staff only

325kB

Official URL: http://www.ams.org/journals/tran/2007-359-01/S0002-9947-06-03881-5/S0002-9947-06-03881-5.pdf


URLURL Type
http://www.ams.orgOrganisation


Abstract

In this paper we construct new invariants of algebraic curves based on (not necessarily generic) braid monodromies. Such invariants are effective in the sense that their computation allows for the study of Zariski pairs of plane curves. Moreover, the Zariski pairs found in this work correspond to curves having conjugate equations in a number field, and hence are not distinguishable
by means of computing algebraic coverings. We prove that the embeddings of the curves in the plane are not homeomorphic. We also apply these results to the classification problem of elliptic surfaces.


Item Type:Article
Uncontrolled Keywords:Braid monodromy; Plane curve; Group representations.
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:21977
Deposited On:19 Jun 2013 15:55
Last Modified:02 Aug 2018 11:12

Origin of downloads

Repository Staff Only: item control page